# SDR SWAA2024050673388

- Difficulty date: April 10, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED FLOOR STRUCTURE STA867 AND LBL11 AFT CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOCATED FLOOR STRUCTURE STA867 AND LBL11 AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND DWG 149A8102; SHEET 19; REV. A AND 149A8104; SHEET 1; REV. B.
